CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Convergence Rate for Discrete-Time Multiagent Systems With Time-Varying Delays and General Coupling Coefficients 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2016, 卷号: 27, 期号: 1, 页码: 178-189
Authors:  Chen, Yao;  Ho, Daniel W. C.;  Lu, Jinhu;  Lin, Zongli
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Convergence rate  joint connectivity  multiagent systems (MASs)  negative coupling coefficients  spanning tree